Publications of the Research Institute for Mathematical Sciences


Previous issue  | Next issue  | Most recent Issue | All Issues | PRIMS summary
Volume 33, Issue 5, 1997
Metadata
 

The Exactness Theorem for Floer Homology
Hong-Yu Wang
pp. 713–750
Abstract | Full-Text PDF (3949 KB) | Metadata

An Upper Bound for the Characteristic Variety of an Induced D-Module
Carlos Menezes
pp. 751–764
Abstract | Full-Text PDF (1157 KB) | Metadata

Strongly Hyperbolic Systems of Maximal Rank
Tatsuo Nishitani
pp. 765–773
Abstract | Full-Text PDF (839 KB) | Metadata

Gevrey Hypoellipticity for Grushin Operators
Tadato Matsuzawa
pp. 775–799
Abstract | Full-Text PDF (2239 KB) | Metadata

Nonlinear Singular First Order Partial Differential Equations Whose Characteristic Exponent Takes a Positive Integral Value
Hideshi Yamane
pp. 801–811
Abstract | Full-Text PDF (872 KB) | Metadata

Multiple Gamma Functions and Multiple q-Gamma Functions
Kimio Ueno and Michitomo Nishizawa
pp. 813–838
Abstract | Full-Text PDF (1739 KB) | Metadata

Finite-Dimensional Representations of Quantum Affine Algebras
Tatsuya Akasaka and Masaki Kashiwara
pp. 839–867
Abstract | Full-Text PDF (2736 KB) | Metadata